# SDR TRAX200700797

- Difficulty date: June 5, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 9,731 hours, 8,077 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL320, RECEIVED LT ENG WARNING MSG, ENG OIL PRESS FLUX BETWEEN 23 - 34 PSI, FOLLOWED QRH, REDUCED ENG POWER TO GROUND IDLE, RELATED TO DEFECT NR 305469-1.  EN ROUTE TO GRB, A/C DIVERTED TO ORD DUE TO MTC, EMERGENCY DECLARED, FLT 4404 (X2) CX AND ON 06/06/07 FLT 4265 CX.
